MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PAGEWRITER TC50 CARDIOGRAPH

PHILIPS MEDICAL SYSTEMS PAGEWRITER TC50 CARDIOGRAPH
Model Number 860310
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.Reporting address state: (b)(6).
 
Event or Problem Description
The customer reported that the device had fallen and was very damaged; the rear cover is damaged, some screws have been lost, and the power supply connecting has been damaged as well.It is unknown if the device was in clinical use at the time the device fell.There was no adverse event or patient harm reported.It was unknown if the fall was an accidently drop, or if the device fell due to a mounting issue.
 
Additional Manufacturer Narrative
A request was made to determine the cause of the fall.But no information was provided.The device was operational after repairs were completed.All tests passed as designed.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Additional Manufacturer Narrative
Data correction to device identifier.
 
Additional Manufacturer Narrative
D4 updated and corrected the unique identifier.
 
Additional Manufacturer Narrative
Data correction to device identifier.The manufacturing date for the reported device is prior to (b)(6)2016 so no udi required.
 
Additional Manufacturer Narrative
D4 updated unique identifier.

Brand Name
PAGEWRITER TC50 CARDIOGRAPH
Common Device Name
PAGEWRITER TC50 CARDIOGRAPH
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key18041500
Report Number1218950-2023-00829
Device Sequence Number18009687
Product Code DPS
UDI-Device Identifier00884838026568
UDI-Public(01)00884838026568
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K080999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860310
Device Catalogue Number860310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer10/19/2023
06/11/2024
06/11/2024
07/08/2024
07/08/2024
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date12/15/2023
06/12/2024
06/13/2024
07/10/2024
07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown